I have had a rash which started on the sides of my neck then moved to my forehead and sides of my face and now is also on my upper chest. It seems worst at the end of the day. I've been to the dermotologis, general pract. Dr's. The gave me creams and antibiotics and it isn't helping. They are small bumps, itchy and red, no fluid and are right next to each other (thick). Are worst when I sweat. I am 45 and haven't had a period since I was about 38, could this be part of menapause?
I cannot confirm anything with out examination but it can be heat rashes,sweat rashes or fungal infections. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating.Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort.For the itching antihistaminics like Benadryl or Claritin can be taken.
I hope it helps. Take care and pls do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.